# SDR 04059315

- Difficulty date: February 28, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHTING SYSTEM AT ROW 8.  A CONNECTOR WAS FOUND LOOSE AND TIGHTENED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
